# SDR AALA202209303461

- Difficulty date: September 15, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A750181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MULTIPLE AREAS OF CORROSION AROUND FASTENER HOLES AND UPPER SURFACE IN THE FORWARD CARGO COMPARTMENT FLOOR STRUCTURE LIGHT SIDE PLATE BETWEEN BODY STATION 455 AND BODY STATION 500I AND LEFT BUTT LINE  24. REMOVED AND REPLACED SIDE PLATE PER SRM 51-40-02-0G.
